MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC LISFRANC SCREW 4.5 X 50MM CHARLOTTE F AND A SYSTEM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC LISFRANC SCREW 4.5 X 50MM CHARLOTTE F AND A SYSTEM; SCREW, FIXATION, BONE
Catalog Number 43504550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device not available.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery of the right ankle due to painful hardware.Patient has a long history of rigid flatfoot and a valgus degenerative tibiotalar arthritis.
 
Additional Manufacturer Narrative
The reported event ¿revision¿ could be confirmed, since the information obtained during the investigation indicated a revision surgery had been performed due to pain.The device inspection was not possible as the product was not returned for investigation.However, ct scans, x-rays, and medical records were made available for evaluation.Upon further investigation of the ct scans, x-rays, and medical records by healthcare professionals the following was observed, ¿the provided x-rays and the ct scan show a sequence of ongoing posttraumatic ankle arthrosis.Associated with a highly instable tn-joint and as a consequence of a flat foot deformity.A talonavicular and a talocalcanear joint arthrodesis have been performed successfully.The ankle joint shows significant signs of arthrosis." and "independently from the successfully performed stabilization operations on the foot a joint replacement is planned in the future.The implants do not show signs of failure, loosening or breakage.The irritation of the patient might be caused by the slightly prominent plate".The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
LISFRANC SCREW 4.5 X 50MM CHARLOTTE F AND A SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17824153
Report Number3010667733-2023-00560
Device Sequence Number20364671
Product Code HWC
UDI-Device Identifier00840420103055
UDI-Public00840420103055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number43504550
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale